MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES NAVIO BONE PIN 4.0MM X 127MM; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES NAVIO BONE PIN 4.0MM X 127MM; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number PFSD01008
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/17/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during a tka surgery, the bone screw was noticed as bent and wobbly.A back-up device was available to complete the procedure.Surgery was delayed less than 30 min.The patient was not harmed.
 
Additional Manufacturer Narrative
H10: the reported device was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional evaluation could not be performed.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review identified prior similar events.This failure mode will be trended to assess for any necessary corrective actions.Factors that could have contributed to the reported event include the user allowing the weight of the drill to fall as it is attached to the pin, if the bone pin is held rigidly in place during removal, or if the patient¿s bone is harder than normal.A relationship, if any, between the subject device and the reported event could not be determined.If the product associated with this event is returned at a future date, this evaluation will be reopened for investigation.

Brand Name
NAVIO BONE PIN 4.0MM X 127MM
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
MDR Report Key10000391
Report Number3010266064-2020-01539
Device Sequence Number2208572
Product Code OLO
UDI-Device Identifier00885556628737
UDI-Public00885556628737
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191223
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPFSD01008
Device Catalogue NumberPFSD01008
Was Device Available for Evaluation? No
Date Returned to Manufacturer12/24/2019
Initial Date Received by Manufacturer 10/17/2019
Supplement Date Received by Manufacturer08/26/2020
Initial Report FDA Received Date04/27/2020
Supplement Report FDA Received Date08/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1